# SDR ASAA2017052920880

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 17,397 hours, 5,711 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON AFTER RECALL. RAN QRH, LIGHT WENT OUT. ACFT GROUNDED. ACCOMPLISHED BITE OF BOTH PZTC IAW FIM 21-62 TASK 801. NR 1 CONTROLLER FAULTED TCV ON BIT AND PREVIOUS FLIGHT WITH A GREEN ON VERIFY.   ACCOMPLISHED FIM 21-62 TASK 830. LEFT TCV ALL OPS CHECKED NORMAL. ALL GROUND FUNCTIONAL TESTS PASSED.
